# SDR DALA2021092705808

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 89,826 hours, 41,349 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 LT WING SLIDE LIGHT ILLUMINATES ON TAXI OUT. CORRECTIVE ACTION: FOUND LT WING SLIDE DOOR LATCH OUT OF ADJUSTMENT. RERIGGED LT WING DOOR IAW 25-65-09. LATCH LOCKING PROPERLY AND DOOR FLUSHNESS GOOD. NO SLIDE LIGHT ILLUMINATED. RII INSPECTED COMPLIED WITH FAS 75. (8018444)
